# SDR U2RA2020060400019

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 80,310 hours, 12,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Upper Deck Door
- Part time: 80,310 hours, 12,401 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY ESCAPE SLIDE WILL NOT ARM - REMOVED DEBRIS AND LUBRICATED ARMING MECHANISM.  OPERATIONAL CHECK SATISFACTORY IN ACCORDANCE WITH B747-400 AIRCRAFT MAINTENANCE MANUAL 53-23-00.
